Back

Title
  • Note on the Global Regularity for th ∂-Equation
Creator

Adachi, Kenzo

Description
Other
  • Let Ω be a bounded pseudoconvex domain in Cn with smooth boundary. The purpose of this paper is to give another proof of the following well known Kohn's global regularity theorem: THEOREM. Suppose that a ∈C∞ (0, q) (Ω) is a smooth (0, q) -form with ∂a = 0. Then there is a smooth solution v ∈C∞ (0, q-1) (Ω) to the equation ∂v = a. The proof proceeds for the most part along the proof of Kohn[5]. Instead of the estimate obtained by Kohn[5], we use the estimate obtained by Catlin[1].
Other
  • identifier:長崎大学教育学部自然科学研究報告. vol.54, p.1-6; 1996
Publisher長崎大学教育学部
Date Issued 1996-02-29
Languageeng
NIItypedepartmental bulletin paper
VersiontypeVoR
Identifier URI http://hdl.handle.net/10069/32156
Relation
  • isIdenticalTo NAID 110000293959
Journal
    • ISSN 0386-443X
    • 長崎大学教育学部自然科学研究報告
    54, 1-6
File
Oaidate2013-06-06T14:15:41Z